# SDR YENA2022031400179

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOORBEAM +Y765 LOCATED BTWFR12-24 AT FWD. GALLEY AREA (CPCP RELATED MPD TASK 531189-01; REMOVED AND REPLACED FLOORBEAM +Y765 LOCATED BTWN FR12-24 AT FWD. GALLEY AREA IAW A320SRM 51-42-11;51-72-11 AND DRWG D53112812. REF. AEROMAN WO 1138762 NR 2021-499833 FOR DETAILS.
